# SDR AALA971374

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BULGED AT STATION 227, STRINGER 24L.  REMOVED CORRODED SKIN.  INSTALLED DOUBLER PER SRM 53-30-3 PAGE 20-23.  (M)
